Sleep disorder and Weight gain - unintentional - from FDA reports
Weight gain - unintentional is found among people with Sleep disorder, especially for people who are female, 50-59 old, take medication Seroquel and have Depression. This review analyzes which people have Weight gain - unintentional with Sleep disorder. It is created by eHealthMe based on reports of 1,796 people who have Sleep disorder from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 22, 2017
1,796 people who have Sleep Disorder and Weight Gain - Unintentional are studied.
Number of reports submitted per year:
Gender of people who have Sleep Disorder and experience Weight Gain - Unintentional *:
- female: 73.12 %
- male: 26.88 %
Age of people who have Sleep Disorder and experience Weight Gain - Unintentional *:
- 0-1: 0.14 %
- 2-9: 0.71 %
- 10-19: 2.19 %
- 20-29: 5.37 %
- 30-39: 13.01 %
- 40-49: 20.93 %
- 50-59: 30.55 %
- 60+: 27.09 %
Top co-existing conditions for these people *:
- Depression (553 people, 30.79%)
- Stress And Anxiety (437 people, 24.33%)
- Pain (328 people, 18.26%)
- Bipolar Disorder (265 people, 14.76%)
- High Blood Pressure (238 people, 13.25%)
Most common drugs for these people *:
- Seroquel (538 people, 29.96%)
- Lyrica (294 people, 16.37%)
- Ambien (290 people, 16.15%)
- Xanax (220 people, 12.25%)
- Cymbalta (168 people, 9.35%)
Top symptoms for these people *:
- Insomnia (385 people, 21.44%)
- Fatigue (280 people, 15.59%)
- Stress And Anxiety (260 people, 14.48%)
- Drug Ineffective (255 people, 14.20%)
- Pain (248 people, 13.81%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight gain - unintentional and Sleep disorder?
- Check symptoms - is your weight gain - unintentional caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeWeight gain - unintentional and Sleep disorder from FDA and eHealthMe reports
Sleep disorder can be treated by Ambien, Trazodone hydrochloride, Seroquel, Zolpidem tartrate, Lunesta (latest reports from 73,767 Sleep disorder patients)
Weight Gain - Unintentional
Weight gain - unintentional has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 129,005 Weight gain - unintentional patients).
Browse all symptoms of Sleep disordera b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Weight gain - unintentionalWeight gain - unintentional
Other conditions that could case Weight gain - unintentionalWeight gain - unintentional
What would happen?
Can you answer these questions?
After taking Praluent for six months, I started gaining 5 pounds a month for three months!!! Once I realized the cause was Praluent I stopped injections immediately! Now, after two months of stopping, I still have a HUGE bloated belly and the extra 15 pounds I gained! My appetite had decreased ...
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
You may be interested in these reviews
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...
Gaining weight on an expensive drug that is supposed to make you lose weight is beyond frustrating. Is there anything else available that would get better results? Will it improve at some point (I just started taking Belviq this month)? I am a diabetic that takes Glyburide, Metformin, and ...